# SDR 9702169929

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8923E
- Make and model: Doug DC-9-31
- Aircraft serial: 45838
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAP/RUDDER STOP INOPERATIVE, LIGHT ILLUMINATED AFTER TAKEOFF.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED FLAP POSITION SWITCH S1-351.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
